# SDR AWXA200600890

- Difficulty date: June 2, 2006
- Submitted: June 6, 2006
- Operation: Air carrier
- Aircraft: N913AW
- Make and model: Boeing 757225
- Aircraft serial: 22207
- Aircraft time: 69,048 hours, 29,465 cycles
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Circuit Card
- Part number: 285N0200203
- Part serial: D00745
- Condition: Faulty
- Location: Indication Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: J, E
- Precautionary procedure: E

## Discrepancy

PHX - ENG SHUTDOWN - FLT 656 - LG 7289288 - STARTED RT ENG, 570 TICK MARK DID NOT DISAPPEAR AFTER ROLLBACK, ENG RAN ROUGH AT IDLE.  ABNORMAL AIRFLOW IN COCKPIT WITH PACK OFF, START SWITCH DEFAULTED TO AUTO NORMALLY, DUCT PRESS NORMAL 20 PSI AFTER START, SHUT ENGINE DOWN.  MAINTENANCE REMOVED AND REPLACED THE ENGINE SPEED CARD IAW AMM 77-12-034, BITE CHECK GOOD.  MAINTENANCE ALSO REPLACED THE N3 TACHOMETER IAW 77-12-02-4.
